Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.net/journal/jmf
E-mail: [email protected]
"An Option Valuation Formula for Stochastic Volatility Driven by GARCH Processes"
written by Zhongmin Qian, Xingcheng Xu,
published by Journal of Mathematical Finance, Vol.13 No.2, 2023
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
SCIRP Newsletter
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top